Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Oily spots on side of nose

Premium Questions

Dr. Charu Bansal MD

/soaps to reduce that black pigmentation on both the sides of my nose and for my oily face. Thanks. ... Hi doctor, I have blackness on both sides of my nose, please find the attachment to... View answer

Answered by : Dr. Charu Bansal ( Dermatologist)
Dr. Kalpana Pathak MD

Hi, I have black spots and oily skin in my face,Could you please tell me how to reduce black spots and oily skin problem ? what lotion apply ,medicine or change food intake items? ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Kakkar S. MD

My skin is oily. and i am facing problem of pimples . Due to this there are various dark spots on my face. Please suggest to get out of this. ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Surendiran MD

Hi Doc, i Have a XXXXXXX dark spot on my nose.. I have tried some Ayurveda, but not so useful ..So ... of the concerned area.. My skin is also very oily and dull,, Plz recommend some good medicine for... View answer

Answered by : Dr. Surendiran ( General & Family Physician)
Dr. Ivo Ditah MD

My friend is telling me she has an orange oily spots floating on top of the water after her bowel movement. ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr.      Honey Arora MD

Hello doctor,I ve oily skin which is prone to pimples and I have these small tiny bumps on my nose. Now I have dark spots caused by pimples. Two of my friends recommended using betnovate C, but after ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Satyanarayan Kabra MD

Hello, I have an oily nose with a bit bigger pores than normal. Usually when i clean my nose ... the pores are open and i can see them as small spots on my nose and they are so ugly for... View answer

Answered by : Dr. Satyanarayan Kabra ( Acupressure Specialist)
Dr. Pranav Balakrishnan MD

Hi, I am young and I have normal to oily skin. I have blackheads on the bottom part of my nose near the nostrils and a few on the sides next to the nostrils. They re under the skin, so when I use... View answer

Answered by : Dr. Pranav Balakrishnan ( General & Family Physician)
Dr. Suman Kumar MD

Hello I am 23 yrs. old. and have oily nose . My pimples are concentrated on the nose mostly and it looks really bad now. Reddish, black spots and frequent pimples ( pus types) - these are the... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr.   Sunil Kumar Srivastava MD

Hello Doctor, I am having a oily skin only from nose and both side of face and very sensitive too. I got brown round patches on the both the sides of my face , from last one year these marks ... View answer

Answered by : Dr. Sunil Kumar Srivastava ( Orthopaedic Surgeon)

Mobile Questions and Answers

Dr.    Roopa Hiremath MD

Hi Siva, welcome to HCM. Many patients whom I have seen have acne due to oily face usually more in the forehead, sides of nose and chin region. Some have oily skin all over the face. Which type...

Dr. Suman Kumar MD

there are oily spots as the skin is oily it causes pimples and black heads kep skin dry and airy no fatty oily spicy foods no toxic oil shampoo and soaps apply clindamycin gel bd and tretinoic...

Dr. Jonas Sundarakumar MD

No, this is not a known side effect of antibiotics.